RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2006, Volume 18, Issue 1, Pages 40–62 (Mi dm31)  

This article is cited in 9 scientific papers (total in 9 papers)

On the number of solutions of a system of random linear equations in a set of vectors of a special form

V. A. Kopyttsev


Abstract: We analyse the distribution of the number of solutions of a system of random linear equations over $\mathit{GF}(q)$ in the set of vectors which have a given number of nonzero coordinates and in some subsets of this set. We deduce sufficient conditions for convergence of the distribution to the Poisson law, as well as to some other limit distributions related to this law, and to the standard normal law. Here we extend the results which the author have proved earlier for the case $q=2$.

DOI: https://doi.org/10.4213/dm31

Full text: PDF file (1276 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2006, 16:1, 39–60

Bibliographic databases:

UDC: 519.2
Received: 30.12.2004

Citation: V. A. Kopyttsev, “On the number of solutions of a system of random linear equations in a set of vectors of a special form”, Diskr. Mat., 18:1 (2006), 40–62; Discrete Math. Appl., 16:1 (2006), 39–60

Citation in format AMSBIB
\Bibitem{Kop06}
\by V.~A.~Kopyttsev
\paper On the number of solutions of a system of random linear equations in a set of vectors of a special form
\jour Diskr. Mat.
\yr 2006
\vol 18
\issue 1
\pages 40--62
\mathnet{http://mi.mathnet.ru/dm31}
\crossref{https://doi.org/10.4213/dm31}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2254734}
\zmath{https://zbmath.org/?q=an:1106.60052}
\elib{http://elibrary.ru/item.asp?id=9188331}
\transl
\jour Discrete Math. Appl.
\yr 2006
\vol 16
\issue 1
\pages 39--60
\crossref{https://doi.org/10.1515/156939206776241273}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33744813046}


Linking options:
  • http://mi.mathnet.ru/eng/dm31
  • https://doi.org/10.4213/dm31
  • http://mi.mathnet.ru/eng/dm/v18/i1/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kopyttsev, “A multivariate Poisson theorem for the number of solutions close to given vectors of a system of random linear equations”, Discrete Math. Appl., 17:6 (2007), 567–586  mathnet  crossref  crossref  mathscinet  zmath  elib
    2. V. A. Kopyttsev, V. G. Mikhailov, “Poisson-type theorems for the number of special solutions of a random linear inclusion”, Discrete Math. Appl., 20:2 (2010), 191–211  mathnet  crossref  crossref  mathscinet  elib
    3. V. A. Kopyttsev, V. G. Mikhailov, “Teoremy puassonovskogo tipa dlya chisla reshenii sluchainykh vklyuchenii”, Matem. vopr. kriptogr., 1:4 (2010), 63–84  mathnet  crossref
    4. V. A. Kopyttsev, V. G. Mikhailov, “O raspredelenii chisel reshenii sluchainykh vklyuchenii”, Matem. vopr. kriptogr., 2:2 (2011), 55–80  mathnet  crossref
    5. V. A. Kopyttsev, V. G. Mikhailov, “Poisson-type limit theorems for the generalised linear inclusion”, Discrete Math. Appl., 22:4 (2012), 477–491  mathnet  crossref  crossref  mathscinet  elib  elib
    6. A. M. Zubkov, V. I. Kruglov, “Momentnye kharakteristiki vesov vektorov v sluchainykh dvoichnykh lineinykh kodakh”, Matem. vopr. kriptogr., 3:4 (2012), 55–70  mathnet  crossref
    7. A. M. Zubkov, V. I. Kruglov, “Statisticheskie kharakteristiki vesovykh spektrov sluchainykh lineinykh kodov nad $\mathrm{GF}(p)$”, Matem. vopr. kriptogr., 5:1 (2014), 27–38  mathnet  crossref
    8. V. A. Kopyttsev, V. G. Mikhailov, “Ob odnom asimptoticheskom svoistve sfer v diskretnykh prostranstvakh bolshoi razmernosti”, Matem. vopr. kriptogr., 5:1 (2014), 73–83  mathnet  crossref
    9. V. A. Kopyttsev, V. G. Mikhailov, “An estimate of the approximation accuracy in B. A. Sevastyanov's limit theorem and its application in the problem of random inclusions”, Discrete Math. Appl., 25:3 (2015), 149–156  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Дискретная математика
    Number of views:
    This page:328
    Full text:140
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020